# SDR SWAA2022030144707

- Difficulty date: December 31, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 21,883 hours, 9,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 767 AND 787 RBL 18.50 TRANSITION FLOOR PNL STRIP IS CORRODED / REMOVED CORROSION ON TRANSITION FLOOR PNL STRIP FOR AFT CARGO BETWEEN STA 767-787 IAW SRM 51-10-02-0G-0 NO LIMITS WERE NOTED IN THESRM (REPLACE PART) REPLACED AFT CARGO TRANSITION FLOOR PNL STRIP BETWEEN STA 767-787 IAW BOEING DWG #146A9401 REV C. (P/N-146A9401-4) (SI#3530573) TAG# WN8493
